Are you starting at the lowest dosage of 50mg? I assume, but don't know for a fact, that with the lower dosage, you're less likely to have severe side effects. I had very minimal side effects. A few minor headaches and some moodieness, but they only lasted the 5 days I was taking the Clomid and I think a lot of the moodieness had to do with my seasonal depression.
The one thing I will say is that in the TWW Clomid can cause you to have symptoms that can mimic pg signs. I had very sore bbs, and that's not normal for me, so I had my hopes up, until I found out that was a side effect. I also had pretty bad O pains, but at least I knew I was O'ing!!
Hi, I didn't really have side effects with clomid. I had a little bit of cramps (like menstural cramps, which I don't even get) when o'ing but other than that it was pretty easy. So don't worry, hopefully you won't get any either! :o)
I called the pharmacist and the doctor. The pharmacist said that the symptoms would not stick around that long. The doctor said that in rare instances some people have some pretty unpleasant side effects that stick around for the duration of the cycle. I dont think I want to be that person.
DH and I have been planning our Vegas getaway for a really long time. Given that I have pretty rotten luck, I have decided that Clomid is NOT a gamble i'm willing to take. I will leave my Las Vegas gambling to the slot machines and not to drugs. Why risk ruining our trip?
My head is so clouded today. Just got AF yesterday at 17 DPO which was really, really hard. My moods are swinging like crazy, and I need to get a grip on reality. Ever feel like you are losing it?
Thanks for listening girls.
If you are starting on a lower dosage you should be ok....50 or 75mg? My symptoms were similar to rxy's and would not have interfered with a vacation. If anything, hopefully the vacation will help with your bfp.
Also, I should have mentioned that I am from Canada, so if something were to go wrong - medical insurance would become a huge issue.
Sheesh - it's taken me this long to get knocked up - what's ONE MORE cycle in the grand scheme of things?
and the other thing... my doc was starting me at 100mg! Thats kindof lot, dontcha think?